# SDR ASOA2015112914243

- Difficulty date: November 29, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON LT SIDE FLOOR SILL AT EMERGENCY EXIT HAS CORROSION.  REMOVED CORROSION DAMAGE FROM DOUBLER ON LT SIDE FLOOR SILL AT EMERGENCY EXIT IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 26-2015-184.  COMPLIED WITH EC/TC EA 26-2015-184.  COMPLIED WITH EC/TC EA 26-2015-184, REV "A".
